I just thought I would post an update here and there on how my prescription with Dicetel is going. I have been taking it since the 25th of Jan now and at first it didn't seem to make any changes. Now after 7 days I have to admit the diarrhea is nowhere to be found. I am now constipated! Nothing is moving and has not since Saturday. Hmmmm.... I am hoping that this side effect passes and my movements will end up somewhere in between where I am not having D yet not completely plugged either. Has anyone had the same experience with this stuff? Anyway I am going to try to contact the doctor who prescribed it, which is probably impossible right away and if I can't get a hold of him than a pharmacy to find out what to do if I don't start going soon. I am enjoying not having D but I am hoping it isn't going to hit me hard and fast after not pooping for 4 days! Yikes! Why oh why can't I just have normal guts?